# SDR AALA960956

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Condition: Leaking Oil
- Location: Apu Compartment
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 1223 - DURING TAKEOFF FROM EWR, SLIGHT SMOKE NOTED IN CABIN.  TURNED OFF BOTH AIR CONDITIONING PACKS AND SMOKE CLEARED.  AIRCRAFT RETURNED TO EWR AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED APU DUE TO OIL LEAKAGE.  ACCOMPLISHED PNEUMATIC SYSTEM DUCT BURN-OUT PROCEDURE.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION WITH NO SMOKE OR SMELL NOTED.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  (X)
